ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Некоторые замечания к общим теоремам о коммутаторах

Караханян, М. И. (2007) Некоторые замечания к общим теоремам о коммутаторах. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (3). pp. 49-54. ISSN 00002-3043

[img]
Preview
PDF
Download (287Kb) | Preview

    Abstract

    В работе доказываются некоторые общие теоремы о коммутаторах. Они связаны с классической теоремой Фугледе-Путнама, которая имеет важное значение в спектральной теории несамосопряженных операторов. The work proves some general theorems on commutators. These are connected with the Fuglede-Putnam classical theorem which is of great importance in the spectral theory of non-selfadjoint operators.

    Item Type: Article
    Additional Information: Some Remarks to General Theorems on Commutators / M. I. Karakhanyan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Aug 2012 10:10
    Last Modified: 21 Aug 2012 10:10
    URI: http://mathematics.asj-oa.am/id/eprint/102

    Actions (login required)

    View Item